# SDR CHQA201100340

- Difficulty date: August 10, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N572RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145828
- Aircraft time: 16,983 hours, 14,663 cycles
- Engine: Allsn AE3007A
- Engine time: 23,738 hours, 19,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14521713003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, AN EXISTING REPAIR ON THE LEFT BEAM Y479.0 AT FRAME 20 WAS FOUND TO BE CORRODED.  MAINTENANCE REPAIRED THE LEFT BEAM, Y479.0 AT FRAME 20 IN ACCORDANCE WITH SRM 53-00-10.
